MathSciNet Relay Station
MathSciNet bibliographic data
MR1355123 (97a:11093) 11G10 (14K15)
Noot, Rutger Abelian varieties—Galois representation and properties of ordinary reduction. Special issue in honour of Frans Oort. Compositio Math. 97 (1995), no. 1-2, 161–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement